# SDR AALA202210261261

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737
- Aircraft serial: 33214
- Aircraft time: 35,605 hours, 14,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. REPLACED THE R1 DOOR EXTERIOR EMERGENCY LIGHT BULB PER AMM 33-51-04-960-801. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-04-710-001.
